Alert archive / Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 63, NWS Blacksburg, VA

July 30, 2025Giles County, Virginia

NWS Blacksburg, VA issued this flash flood warning at Jul 30, 2025, 8:05 PM EDT for Giles County, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2025, 8:05 PM EDT (00:05 UTC)
Expired
Jul 30, 2025, 11:08 PM EDT
In force
3 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Giles County, VA

The radar

The Roanoke radar (KFCX), 48 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2025-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2025-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

786 
WGUS51 KRNK 310005
FFWRNK
VAC071-310615-
/O.NEW.KRNK.FF.W.0063.250731T0005Z-250731T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
805 PM EDT Wed Jul 30 2025

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Northeastern Giles County in southwestern Virginia...

* Until 215 AM EDT Thursday.

* At 805 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen since 700 PM. The expected rainfall rate is 2 to 4 
  inches in 1 hour. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pembroke...                        Mountain Lake...
  Cascades...                        Interior...
  Kire...                            Kimballton...

This includes the following streams and drainages...
  Little Stony Creek, Dry Branch, Dry Creek, Painter Run, Iron 
  Spring Branch, Laurel Branch, Laurel Creek, Dixon Branch, Johns 
  Creek, Crooked Creek, North Fork Stony Creek, Corner Branch and 
  New River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on X.

&&

LAT...LON 3747 8056 3748 8051 3746 8049 3744 8049
      3742 8048 3734 8044 3733 8045 3732 8044
      3730 8063 3735 8069 3739 8072 3742 8065

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

16
2 follow-up statements
338 
WGUS71 KRNK 310141
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
941 PM EDT Wed Jul 30 2025

VAC071-310615-
/O.CON.KRNK.FF.W.0063.000000T0000Z-250731T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Giles VA-
941 PM EDT Wed Jul 30 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM EDT THURSDAY 
FOR NORTHEASTERN GILES COUNTY...

At 941 PM EDT, Doppler radar indicated that heavy rain has exited 
the warned area, leaving only light to occasionally moderate 
rainfall. However, between 2.5 and 3.5 inches of rain fell earlier 
this evening, much of it within about an hour. Flash flooding of 
creeks and streams is ongoing across the warned area, and may be 
impacting nearby roads.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, highways,
         streets and underpasses as well as other poor drainage
         and low-lying areas.

Some locations that will experience flash flooding include...
  Pembroke...                        Mountain Lake...
Cascades...                        Interior...
Kire...                            Kimballton...

This includes the following streams and drainages...
  Dixon Branch, Crooked Creek, Painter Run, Iron Spring Branch, 
  Little Stony Creek, Laurel Creek, Dry Creek, North Fork Stony 
  Creek, Johns Creek, New River, Corner Branch, Laurel Branch and 
  Dry Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on X.

&&

LAT...LON 3747 8056 3748 8051 3746 8049 3744 8049
      3742 8048 3734 8044 3733 8045 3732 8044
      3730 8063 3735 8069 3739 8072 3742 8065

FLASH FLOOD...RADAR INDICATED

$$

16
856 
WGUS71 KRNK 310308
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
1108 PM EDT Wed Jul 30 2025

VAC071-310318-
/O.CAN.KRNK.FF.W.0063.000000T0000Z-250731T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Giles VA-
1108 PM EDT Wed Jul 30 2025

...FLASH FLOOD WARNING FOR NORTHEASTERN GILES COUNTY HAS BEEN 
REPLACED WITH A FLOOD ADVISORY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3747 8056 3748 8051 3746 8049 3744 8049
      3742 8048 3734 8044 3733 8045 3732 8044
      3730 8063 3735 8069 3739 8072 3742 8065

$$

16

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 7:50 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 30, 7:50 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
750 PM EDT Wed Jul 30 2025

.SYNOPSIS...
High pressure aloft will keep the heat and humidity in the
forecast today. Expect another round of showers and
thunderstorms this afternoon and evening. A cold front
approaches and remains nearby for the end of the work week,
bringing more widespread rainfall. Cooler weather may be on tap
by the weekend once the front finally shifts south.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 750 PM EDT Wednesday...

Key Messages:

1) Another hot, humid, and stormy day for tomorrow.

2) Foggy conditions overnight into tomorrow morning.

The majority of thunderstorm activity this evening is centered
over the New River and Roanoke Valleys, with some scattered
light showers and a few thunderstorms over northwest NC. Storms
are very slow moving, with motions around 5 to 10mph. The PWAT
on the 12Z sounding was 1.79", and so with plenty of moisture to
work with, these storms are also capable of producing rain rates
in the 3" to 4" per hour range, and so will need to watch out
for localized flooding of low lying and poor drainage areas, and
ponding of water on roads. More patchy dense fog is anticipated
tomorrow morning, during the hours of the morning commute, but
will dissipate by mid morning.

Previous discussion below...

Forecast for Thursday is similar to Wednesday in the sense it
will be hot, humid, and stormy again. The large southern ridge
will decrease in size and shift more towards the southwest while
another small upper level ridge will form over Florida. This
second ridge will be south enough to allow perturbations to flow
into the Mid- Atlantic and kickstart more showers and
thunderstorms tomorrow. Severe weather threat remains low due to
relatively weak lapse rates, low DCAPE values, and lack of
shear. Nevertheless, similar to previous events, the slow moving
nature of these storms will create a localized flood threat.
The Weather Prediction Center has a Marginal Risk of Excessive
Rainfall for the region tomorrow to account for this threat.
Otherwise, conditions will be hot on Thursday with highs in the
80s and 90s and heat index will reach to 100 for the more
eastern counties.

Patchy fog conditions are possible overnight for most of the area.
While scattered cloud cover will be the trending sky coverage, winds
will be light to nearly zero and allow for fog to development during
the overnight and early morning hours of Thursday.

Confidence in this forecast is moderate to high.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 230 PM EDT WEDNESDAY...

Key Messages:

1. Abundant, potentially heavy rain producing, showers/storms
Thursday evening, and then again Friday, especially during
the afternoon.
2. Temperatures trending cooler through the period.
3. Isolated/Scattered showers/storms in the west on Saturday.

A look at the 30 Jul 00Z NCEP Ensemble Mean 500mb Geopotential
Heights shows for Thursday night a longwave trough that will extend
from near Greenland to Quebec to the Great Lakes region.
Additionally, high pressure will be centered in two location. The
first location will be over FL. The next will be over the Four
Corners region with an inverted ridge extending north to the
Canadian prairies. A closed low will be over the Gulf of Alaska. For
Friday/Friday night, the longwave trough will shift east and be over
or just east of our region early Friday evening. Ridging will still
continue over much of western CONUS and over the southeast US.
However, our region is expected to remain within the western extent
of the trough, such that we will be in a northwest flow pattern. A
closed low will remain stationary over the Gulf of Alaska. For
Saturday/Saturday night, the longwave trough continues its
progression eastward with its axis over the St. Lawrence Seaway
Saturday evening. Ridging continues across much of western and
southern CONUS.

At the surface, a cold front is expected to be over our region by
Thursday evening and will head slowly southeast through the night.
High pressure will be centered along the US/Canadian border near
MN/WI. For Friday/Friday night, the front is expected to continue
heading southeast, with the ensemble solution placing the front over
eastern parts of NE/SE/GA by Saturday evening. The surface high is
expected to move south and be centered over WI/IL. For
Saturday/Saturday night, the front to our south continue to head
slowly south, and stall taking w-e orientation along the Gulf Coast
states. High pressure will cover much of the Great Lakes/Ohio Valley
area, and also start to nose south along the lee of the
Appalachians, potentially starting a cold air damming scenario. An
inverted trough is expected to extend north from the stalled front
into eastern KY/TN.

A look at the 30 Jul 00Z NAEFS Ensemble Situational Awareness data
shows 850mb temperatures falling throughout Thursday night, reaching
values of +12C to +14C by Wednesday morning. Similar values are
expected during the day on Thursday, with the low end of this range
over northeastern sections of the area. Also, these values would
fall within the 2.5 to 10 percentile of the 30-year CFSR
climatology. Similar values and 30-year climatology percentile is
expected to continue across the region through Saturday night.
Saturday night actually could be slightly cooler in the +11 to +12C
range.

The above weather patterns offers the following forecast. Thursday
night into Friday will be an active time period of showers and
storms. First, Thursday evening will be active with the cold front
making its way through and then southeast of the region. Friday will
be active as the parent upper trough crosses the region. Locally
heavy rain will be possible both days thanks to abundant moisture
and a front for the focus for best coverage Thursday evening, and
then a upper trough as the focus for coverage on Friday. For Friday
night into Saturday, coverage will be on the decrease as high
pressure starts to nose south into eastern parts of the region.
However, with an inverted trough over eastern parts of KY/TN, far
western portions of our region are still expected to have
isolated/scattered showers/storms.

Temperatures through the period with trend to values below normal
for this time of year.

Confidence in the above weather scenario is moderate to high.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 230 PM EDT WEDNESDAY...

Key Messages:

1. Cold air damming scenario on the lee of the Appalachians possible
Sunday through Tuesday.
2. Isolated showers/storms for primarily far western sections of the
area.
3. Below normal temperatures, but each day slightly milder than the
day prior.
4. Advancing front erodes cold air damming with better chances of
showers/storms for the entire area for Wednesday, continued milder.

A look a the 30 Jul 00Z NCEP Ensemble Mean 500mb Geopotential
Heights shows for Sunday/Sunday night a general area of troughiness
across southeast Canada. An associated shortwave trough may move
through western extent of this trough and dip into the Great
Lakes/Ohio Valley region. Ridging continues over western and
southern CONUS. The Gulf of Alaska low opens into a wave and
approaches the Pacific Northwest. For Monday/Monday night, little
change is expected across CONUS compared to the 24-hours prior. For
Tuesday/Tuesday night, the trough over the Pacific Northwest is
expected to become more amplified, and shift east. In response, the
western CONUS ridge shift to closer to the center of the country.
The trough over the Great Lakes/Ohio Valley is expected to weaken
and lift north closer to the US/Canadian border. For Wednesday, the
trough along the US West Coast is expected to weaken and start
moving east along the US/Canadian border west of ND. The weak Great
Lakes trough is expected to move to over PA/NY. Ridging continues
over the southern two-thirds of CONUS.

At the surface, for Sunday/Sunday night, the cold air damming
scenario is expected to continue for eastern parts of the region.
The stalled front to our south may show signs of its western extent
buckling north into the mid-Mississippi Valley and/or the inverted
trough over eastern KY/TN broadens westward. For Monday/Monday
night, little change is expected a the surface over the eastern half
of CONUS as compared to 24-hours prior. For Tuesday/Tuesday night,
the ensemble averaging again suggests little change at the surface
for the eastern half of CONUS. Although, the might be a subtle hint
of a slightly stronger baroclinic zone extending from the western
Gulf Coast states into the mid-Mississippi Valley. On Wednesday,
ensemble averaging suggests perhaps the breakdown of the lee side cold
air damming the baroclinic zone to our southwest approaching or
moving through the area.

A look at the 30 Jul 00Z NAEFS Ensemble Situational Awareness data
shows 850mb temperatures for Sunday/Sunday night around +11C to
+13C, or within the 2.5 to 10 percentile of the 30-year CFSR
climatology. On Monday/Monday night, values start to moderate with a
range of +13C to +15C expected. Values continue to trend milder,
reaching +14C to +16C for Tuesday/Tuesday night. The trend continues
on Thursday with values expected to be around +17C to +18C.

The above weather patterns offers the following forecast. A cold air
damming scenario is expected to become established over the region
through at least Tuesday. Concurrently, an inverted trough is
expected to be nearly stationary over eastern portions of KY/TN.
This pattern will provide for daily chances of isolated/scattered
showers/storms over primarily western portions of the region.
Temperatures will be below normal for this time of year, but are
expected to have a general warming trend through the period.

For Wednesday, an advancing front may help erode the cold air
damming, bringing chances of showers/storms to the entire region,
along with the trend of moderating temperatures.

Confidence in the above weather scenario is moderate.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
As of 740 PM EDT Wednesday...

Outside of the ongoing thunderstorms over the New River and
Roanoke Valleys, and over parts of northwest NC, most of the
area is VFR. The current storms are producing lots of lightning
and heavy rain, and so pose risk to any aviation in their
vicinity. Winds may also gust erratically near any
thunderstorms, though the mean wind is less than 10 knots across
the area. Thunderstorm activity will decrease over the next few
hours, showers may linger for a couple hours after midnight.
Overall cloud coverage will decrease after midnight, with the
exception of low stratus holding fast in the west, mainly for
KBLF and KLWB, possibly for KBCB. With plenty of moisture in the
atmosphere, especially for areas that received or will receive
rain today, and in the river valleys, patchy dense fog will
once again develop after 08Z, bringing some localized
visibilities less than 2SM, possibly lower than 1SM for KLWB.
Fog will dissipate by 14Z Thursday, and VFR conditions will
return, though skies will remain SCT to BKN for most, until more
OVC with the beginning of afternoon convection.

Another of showers and thunderstorms comes Thursday afternoon
and evening, likely starting between 18Z to 20Z first along and
west of the Blue Ridge, then tracking eastward through the end
of the current TAF period, ending 00Z Friday. Similar to today,
the main aviation hazards associated with any of the storms will
be frequent lightning, heavy rain that could quickly reduce
visibilities, and low ceilings, so anticipate sub VFR conditions
around nearby storms.

.EXTENDED AVIATION OUTLOOK...

The daily afternoon thunderstorm weather pattern and early morning
fog conditions will likely keep terminals sub-VFR into Friday. By
the weekend, a cold front arrives and high pressure takes over to
provide VFR conditions for all terminals. By mid-next week, however,
precipitation chances return for the region.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...SH
NEAR TERM...AS/CG
SHORT TERM...DS
LONG TERM...DS
AVIATION...AS/CG
Hazardous weather outlook, Jul 30, 2:44 PM EDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
244 PM EDT Wed Jul 30 2025

NCZ005-006-VAZ007-010>014-017>020-022>024-032>035-043-WVZ042>044-507-
508-311845-
Rockingham-Caswell-Tazewell-Bland-Giles-Wythe-Pulaski-Montgomery-
Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-
Franklin-Bedford-Amherst-Henry-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
244 PM EDT Wed Jul 30 2025

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia, south central Virginia, southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

There is a Marginal Risk of Excessive Rainfall leading to localized
flash flooding today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a Marginal Risk of Excessive Rainfall leading to localized
flash flooding Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are requested to report any flooding, as well as any
damage caused by thunderstorm winds in their area.

NCZ001-018-VAZ009-015-311845-
Ashe-Watauga-Smyth-Grayson-
244 PM EDT Wed Jul 30 2025

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...This afternoon and tonight.

There is a Slight Risk of Excessive Rainfall leading to scattered flash
flooding today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a Marginal Risk of Excessive Rainfall leading to localized
flash flooding Thursday.

There is a Slight Risk of Excessive Rainfall leading to scattered flash
flooding Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are requested to report any flooding, as well as any
damage caused by thunderstorm winds in their area.

NCZ002>004-019-020-VAZ016-311845-
Alleghany NC-Surry-Stokes-Wilkes-Yadkin-Carroll-
244 PM EDT Wed Jul 30 2025

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina and southwest Virginia.

.DAY ONE...This afternoon and tonight.

There is a Marginal Risk of Excessive Rainfall leading to localized
flash flooding today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a Marginal Risk of Excessive Rainfall leading to localized
flash flooding Thursday.

There is a Slight Risk of Excessive Rainfall leading to scattered flash
flooding Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are requested to report any flooding, as well as any
damage caused by thunderstorm winds in their area.

VAZ044>047-058-059-311845-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
244 PM EDT Wed Jul 30 2025

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...This afternoon and tonight.

Heat index values of up to 105 degrees is possible today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat index values of up to 105 degrees is possible Thursday.

There is a Marginal Risk of Excessive Rainfall leading to localized
flash flooding Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are requested to report any flooding, as well as any
damage caused by thunderstorm winds in their area.

In the hours before

Special weather statement, Jul 30, 5:11 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
511 PM EDT Wed Jul 30 2025

VAZ019-023-302145-
Botetourt VA-Alleghany VA-
511 PM EDT Wed Jul 30 2025

...A STRONG THUNDERSTORM WILL IMPACT
SOUTH CENTRAL ALLEGHANY AND NORTHWESTERN BOTETOURT COUNTIES IN WEST
CENTRAL VIRGINIA THROUGH 545 PM EDT...

At 511 PM EDT, Doppler radar was tracking a strong thunderstorm near
Gala, or near Eagle Rock, moving southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oriskany...
Eagle Rock...
Glen Wilton...
and Gala.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3772 7968 3770 7968 3761 7979 3755 7996
      3768 8003 3780 7985
TIME...MOT...LOC 2111Z 319DEG 5KT 3769 7988

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 9:31 PM EDTAreal Flood AdvisoryRNKCity of Roanoke, City of Salem103 min
Jul 30, 11:02 PM EDTAreal Flood AdvisoryRNKMontgomery, Pulaski, City of Radford118 min
Jul 30, 11:08 PM EDTAreal Flood AdvisoryRNKGiles104 min
Jul 31, 11:46 AM EDTSpecial Weather StatementRNKAmherst29 min
Jul 31, 12:04 PM EDTSpecial Weather StatementRNKPulaski26 min
Jul 31, 12:08 PM EDTSpecial Weather StatementRNKCity of Galax37 min
Jul 31, 12:30 PM EDTSpecial Weather StatementRNKAmherst30 min
Jul 31, 12:44 PM EDTFlood WatchRNKAmherst, Appomattox, Bedford, Botetourt, Buckingham, Campbell and 4 more7 hr
Jul 31, 1:10 PM EDTSpecial Weather StatementRNKBuckingham35 min
Jul 31, 1:20 PM EDTSpecial Weather StatementRNKAppomattox25 min
Jul 31, 1:45 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham45 min
Jul 31, 2:01 PM EDTAreal Flood AdvisoryRNKRockbridge, City of Buena Vista3 hr
Jul 31, 2:02 PM EDTFlash Flood WarningRNKAmherst, Appomattox, Buckingham, Campbell, City of Lynchburg4 hr
Jul 31, 2:11 PM EDTAreal Flood AdvisoryRNKBuckingham2 hr
Jul 31, 2:20 PM EDTSpecial Weather StatementRNKAlleghany, Craig, City of Covington25 min
Jul 31, 2:47 PM EDTSpecial Weather StatementRNKRockbridge, City of Lexington28 min
Jul 31, 2:59 PM EDTAreal Flood AdvisoryRNKBath, Rockbridge2 hr
Jul 31, 3:06 PM EDTAreal Flood AdvisoryRNKBotetourt2 hr
Jul 31, 3:08 PM EDTSpecial Weather StatementRNKAppomattox37 min
Jul 31, 3:19 PM EDTSpecial Weather StatementRNKBotetourt, City of Roanoke, City of Salem26 min
Jul 31, 3:23 PM EDTSpecial Weather StatementRNKRockbridge, City of Lexington37 min
Jul 31, 3:39 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Roanoke36 min
Jul 31, 3:50 PM EDTSpecial Weather StatementRNKBath25 min
Jul 31, 3:57 PM EDTSpecial Weather StatementRNKCampbell, City of Lynchburg33 min
Jul 31, 4:01 PM EDTSpecial Weather StatementRNKAmherst, City of Buena Vista29 min
Jul 31, 4:02 PM EDTAreal Flood AdvisoryRNKBedford, City of Lynchburg2 hr
Jul 31, 4:13 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Campbell, Franklin, Pittsylvania, City of Lynchburg62 min
Jul 31, 5:16 PM EDTSpecial Weather StatementRNKCampbell29 min
Jul 31, 6:04 PM EDTSpecial Weather StatementRNKHalifax26 min
Jul 31, 6:54 PM EDTSpecial Weather StatementRNKHalifax51 min
Jul 31, 7:09 PM EDTAreal Flood AdvisoryRNKCharlotte, Halifax3 hr

Nearby

Flash Flood Warnings in Virginia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.